×

zbMATH — the first resource for mathematics

Invariant measures and orbits of dissipative transformations. (English) Zbl 0236.28010

MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L.K, On σ-finite invariant measures, Z. wahrscheinlichkeitstheorie und verw. gebiete, 9, 85-97, (1968) · Zbl 0196.18402
[2] Hajian, A; Kakutani, S, An example of an ergodic measure preserving transformation defined on an infinite measure space, (), 45-52 · Zbl 0213.07601
[3] Kakutani, S, Induced measure preserving transformations, (), 635-641 · Zbl 0060.27406
[4] Krieger, W, On non-singular transformations of a measure space I, Z. wahrscheinlichkeitstheorie und verw. gebiete, 11, 83-97, (1969) · Zbl 0185.11901
[5] Ornstein, D.S, On invariant measures, Bull. amer. math. soc., 66, 297-300, (1960) · Zbl 0154.30502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.